Alert archive / Delaware / Special Weather Statements in 2018
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 9, 2018, 4:06 PM EDT for Sussex County, Delaware. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 9, 2018, 4:06 PM EDT (20:06 UTC)
- Expired
- Jun 9, 2018, 4:45 PM EDT
- In force
- 39 min
- Issued by
- NWS Philadelphia/Mount Holly
County Sussex County, DE
The radar
The Dover AFB radar (KDOX), 34 km from the middle of the area, began a volume at 20:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 8.1 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 733 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 972 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
719
WWUS81 KPHI 092006
SPSPHI
Special Weather Statement
National Weather Service Mount Holly NJ
406 PM EDT SAT JUN 9 2018
DEZ003-004-092045-
Inland Sussex-Delaware Beaches-
406 PM EDT SAT JUN 9 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN SUSSEX
COUNTY...
At 405 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Millville to Vienna. Movement was
east at 20 mph.
Winds up to 45 mph and half inch hail are possible with these storms.
Locations impacted include...
Millsboro, Laurel, Selbyville, Delmar, Dagsboro, Millville, Gumboro,
Ocean View, Frankford, South Bethany and Bethel.
Torrential rainfall is occurring with this storm. A Flash Flood
Warning is already in effect for this area. Do not drive your
vehicle through flooded roadways.
Frequent cloud to ground lightning is also occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3846 7569 3857 7570 3859 7518 3857 7518
3858 7516 3859 7515 3859 7511 3858 7509
3859 7506 3845 7505 3845 7538
TIME...MOT...LOC 2005Z 277DEG 16KT 3852 7507 3847 7585
$$
JRKWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 9, 3:52 PM EDT, 14 minutes earlier.
Area forecast discussion, Jun 9, 3:52 PM EDT, 14 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 352 PM EDT Sat Jun 9 2018 .SYNOPSIS... A stalled boundary will remain across part of the area through the weekend. Several waves of low pressure will track along the boundary through Monday. High pressure over eastern Canada will build southward into the Mid Atlantic states on Monday, moving offshore Monday night into Tuesday. A cold front will cross the region on Wednesday. High pressure will return for Thursday. Another low pressure system will affect the region towards the end of the work week. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... Our region remains on the southwestern periphery of an upper-level trough which is centered near the Canadian Maritimes. There are several short waves traversing the flow. The forcing however over our area is weak this afternoon, with the convection mostly driven by heating, boundary interaction, cold pool development and weak convergence. A secondary front is forecast to drop south- southeastward into our area through tonight. The ongoing convection across our southern zones is expected to weaken and mostly dissipate through early this evening as cold pools allow for the cores to rain themselves out. In addition, forcing is weak and thus the convection should be primarily diurnally driven. The convection is embedded in weaker flow and therefore training and backbuilding has been common. The convection is tending to be more pulse driven given low shear, thus locally strong to damaging winds gusts and some hail may occur into early this evening with the stronger cores. The precipitable water values are near 1.8 inches and the convection is very efficient rainfall producers. This combined with slow storm motions, cell mergers and backbuilding has resulted in some flash flooding. The GOES-East visible satellite imagery this afternoon shows an MCV moving across northern Indiana. A weaker perturbation looks to be in eastern Ohio and western Pennsylvania, and this feature may allow for some showers/thunder overnight especially for the western and southern areas. There is low confidence in the shower/thunder threat after early this evening given timing and forcing uncertainty pertaining to the short waves and any weak embedded MCV. The airmass will remain humid south of a surface front through tonight, and this may result in some low clouds developing especially across southern New Jersey and Delmarva where convection occurred this afternoon. In addition, local fog should develop especially in these same areas. Low temperatures are mostly a multi- model/continuity blend. The hourly temperature, dew point and wind grids are a blend of continuity and guidance, including some high- res models to hopefully help with local/convective effects. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/... Our sensible weather may end up being complex during Sunday. As we look aloft, a trough is forecast to amplify some across the Northeast and northern Mid-Atlantic region through the day. This will allow continued short wave energy to traverse the region. A frontal zone should be stalled somewhere across our southern zones and this may yet again result in some showers and thunderstorms. The instability should be less given a northeasterly low-level flow that is forecast. The complicating factor involves MCV's that were generated from convection well to our west. The model guidance looks to be focusing on one main short wave that arrives around midday. Looking at the guidance and tracing back this short wave, it looks to be tied to the current MCV in northern Indiana. It is during this time frame where a more organized area of showers and thunder arrives from the west, with the better chance of convection farther south closer to better instability. The northern extent of this may be overdone given more stable air and also drier air. The timing is a little less certain and therefore our PoP forecast is as well. The precipitable water values are forecast to be 1.50-1.75 inches (lower across the far northern areas), therefore locally heavy rain could result in localized flooding although convection should not be as robust as what occurred today (Saturday). Overall, lots of clouds are expected to be around and with more of a northeast wind north of the surface front it will be cooler across the region. High temperatures are a blend of continuity and guidance which resulted in cooler numbers. && .LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/... Unsettled weather continues into the start of the new week, and the primary focus will be over the Delmarva. A stationary boundary remains along the Mid-Atlantic into the new week. For Sunday night, PWATs will increase to 1.75-2.0" across eastern Maryland, Delaware, and southern New Jersey due to persistent onshore flow. ML MUCAPEs will range from 500-1000 J/kg across the Delmarva, so a few embedded thunderstorms are possible. Heavy rain is becoming likely, and this could lead to flash flooding across the Delmarva and southern New Jersey. Rain tapers off Monday morning as the low moves offshore. During the day Monday, high pressure over eastern Canada builds south into the Northeast, and then moves into the Gulf of Maine late in the day and Monday evening. Conditions gradually dry out from north to south, but some additional showers are possible across the Delmarva. High pressure moves out to sea on Tuesday, and then another area of low pressure slides along the stationary boundary, possibly bringing more showers with it. A cold front approaches Tuesday night and moves through the region Wednesday. Conditions may dry out for Thursday, but another area of low pressure may affect the region late in the week. && .AVIATION /20Z SATURDAY THROUGH THURSDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Rest of this afternoon...VFR, except IFR at times at ACY and MIV due to showers and thunderstorms. The showers and thunderstorms are anticipated to remain south of PHL. A rain cooled boundary shifting inland may enhance a southeast wind for a time at PHL, PNE to TTN late this afternoon. Northeast to southeast winds 5-8 knots. Tonight...MVFR/IFR conditions possible early at MIV and ACY due to showers and thunderstorms in the vicinity, otherwise VFR through at least this evening. MVFR ceilings and/or visibilities may develop overnight especially from near PHL on southward. Winds becoming east and northeast at 5 knots or less. Low confidence with the timing and extent of the MVFR or lower conditions overnight. Sunday...Areas of MVFR/IFR conditions may linger at ILG, MIV and ACY for much of the day, otherwise mostly VFR. Some showers and possible thunderstorms may occur from about RDG to PHL to ACY southward especially by late afternoon. Northeast winds near 10 knots. OUTLOOK... Sunday night-Monday morning...Showers, heavy rain possible at times, and scattered thunderstorms possible for southern terminals, and scattered showers for northern terminals. Tuesday-Wednesday...Generally VFR, but scattered showers possible. && .MARINE... The conditions should remain below Small Craft Advisory criteria through Sunday. A frontal boundary stalled in the area should settle south a bit then another front arrives later tonight into Sunday. This will result in any southerly winds becoming northeast, especially during Sunday when some increase is expected from north to south. Some showers and thunderstorms into this evening mainly from Atlantic City southward will produce locally gusty winds. OUTLOOK... Sunday night...SCA conditions possible on southern ocean waters. Showers and scattered thunderstorms with heavy rain possible, especially Sunday night. Monday...Pressure gradient tightens. SCA conditions possible for southern ocean waters and DE Bay. Monday night...SCA conditions diminish Monday night. Tuesday-Wednesday...Sub-SCA conditions. RIP CURRENTS... A low risk of rip currents continues into this evening as seas are 2-3 feet with a period of 4 to 8 seconds. For Sunday, the rip current risk may increase to moderate as northeasterly flow, seas and wave period increase some. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...Meola Near Term...Gorse Short Term...Gorse Long Term...MPS Aviation...Gorse/MPS Marine...Gorse/MPS
Hazardous weather outlook, Jun 9, 4:04 PM EDT, 2 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 404 PM EDT Sat Jun 9 2018 NJZ001-007>010-012>015-017>020-026-027-PAZ054-055-060>062-070-071- 101>106-102015- Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth- Eastern Monmouth-Mercer-Gloucester-Camden-Northwestern Burlington- Ocean-Coastal Ocean-Southeastern Burlington-Carbon-Monroe-Berks- Lehigh-Northampton-Delaware-Philadelphia-Western Chester- Eastern Chester-Western Montgomery-Eastern Montgomery-Upper Bucks- Lower Bucks- 404 PM EDT Sat Jun 9 2018 This Hazardous Weather Outlook is for central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...This Afternoon and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ001>004-MDZ008-012-015-019-020-NJZ016-021>025-102015- New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD- Queen Annes-Talbot-Caroline-Salem-Cumberland-Atlantic-Cape May- Atlantic Coastal Cape May-Coastal Atlantic- 404 PM EDT Sat Jun 9 2018 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland and southern New Jersey. .DAY ONE...This Afternoon and Tonight. Showers and thunderstorms will continue through this evening producing very heavy rainfall, leading to flash flooding in some areas. Additionally, there is the potential for isolated severe storms to produce locally damaging winds and large hail. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Showers and scattered thunderstorms are expected late Sunday and Sunday night. Rain will be heavy at times, and could lead to additional urban, small stream, and poor drainage flooding. Localized flash flooding is also possible. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-102015- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 404 PM EDT Sat Jun 9 2018 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...This Afternoon and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
In the hours before
Special weather statement, Jun 9, 3:26 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
326 PM EDT SAT JUN 9 2018
DEZ003-004-092000-
Inland Sussex-Delaware Beaches-
326 PM EDT SAT JUN 9 2018
...AN AREA OF STRONG THUNDERSTORMS WILL CONTINUE TO AFFECT SOUTHERN
SUSSEX COUNTY...
At 325 PM EDT, a cluster of strong thunderstorms was near Sycamore,
or 11 miles south of Georgetown, moving east at 15 mph.
Winds up to 50 mph and half inch hail are possible with this storm.
Locations impacted include...
Seaford, Millsboro, Laurel, Selbyville, Delmar, Dagsboro, Millville,
Gumboro, Sycamore, Long Neck, Ocean View, Blades, Frankford, South
Bethany and Bethel.
Torrential rainfall is occurring with this storm. A Flash Flood
Warning is already in effect for this area. Do not drive your
vehicle through flooded roadways.
Frequent cloud to ground lightning is also occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms have weakened slightly but may re-intensify, so be
certain to monitor local radio stations and available television
stations for additional information and possible warnings from the
National Weather Service.
LAT...LON 3846 7569 3857 7570 3864 7563 3869 7550
3862 7513 3859 7521 3857 7518 3861 7510
3858 7511 3858 7509 3860 7508 3857 7505
3851 7505 3845 7513
TIME...MOT...LOC 1925Z 277DEG 12KT 3854 7547
JRKLocal storm report, Jun 9, 3:39 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
339 PM EDT SAT JUN 09 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 PM HEAVY RAIN BRIDGETON 39.43N 75.23W
06/09/2018 M5.40 INCH CUMBERLAND NJ MESONET
RAINFALL IN THE LAST 1 HOUR AND 20 MINS. RAIN IS STILL
FALLING
&&
EVENT NUMBER PHI1800940
STAARMANNSpecial weather statement, Jun 9, 3:45 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
345 PM EDT SAT JUN 9 2018
DEZ001-002-MDZ012-092030-
Kent-New Castle-Kent-
345 PM EDT SAT JUN 9 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN NEW CASTLE...
NORTHERN KENT AND NORTHEASTERN KENT COUNTIES...
At 345 PM EDT, a strong thunderstorm was located over Green Spring,
or 9 miles southeast of Middletown, moving east at 10 mph.
Winds up to 45 mph and pea size hail are possible with this storm.
Locations impacted include...
Dover, Smyrna, Clayton, Cheswold, Millington, Sassafras, Green
Spring, Delaney Corner, Massey, Kennedyville, Townsend, Galena,
Kenton, Leipsic and Chambersville.
Torrential rainfall is occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is also occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3937 7595 3936 7589 3938 7577 3941 7573
3940 7553 3935 7549 3933 7550 3931 7543
3921 7539 3919 7551 3920 7575 3925 7576
3924 7580 3926 7587 3924 7594 3928 7607
TIME...MOT...LOC 1945Z 283DEG 9KT 3933 7563
JRKLocal storm report, Jun 9, 3:52 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
352 PM EDT SAT JUN 09 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM FLASH FLOOD BRIDGETON 39.43N 75.23W
06/09/2018 CUMBERLAND NJ 911 CALL CENTER
911 CENTER REPORTS SEVERAL FLOODED STREETS IN DOWNTOWN
ALONG WITH VEHICLES IN WATER WITHIN THE LAST HOUR
&&
EVENT NUMBER PHI1800941
STAARMANNLocal storm report, Jun 9, 4:01 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
401 PM EDT SAT JUN 09 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM FLASH FLOOD 1 WSW MILLVILLE 39.38N 75.08W
06/09/2018 CUMBERLAND NJ 911 CALL CENTER
911 CENTER REPORTS SEVERAL FLOODED ROADS IN MILLVILLE
AS WELL AS VEHICLES IN WATER WITHIN THE LAST HOUR
&&
EVENT NUMBER PHI1800942
STAARMANNSpecial weather statement, Jun 9, 4:06 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
406 PM EDT SAT JUN 9 2018
DEZ003-004-092045-
Inland Sussex-Delaware Beaches-
406 PM EDT SAT JUN 9 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN SUSSEX
COUNTY...
At 405 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Millville to Vienna. Movement was
east at 20 mph.
Winds up to 45 mph and half inch hail are possible with these storms.
Locations impacted include...
Millsboro, Laurel, Selbyville, Delmar, Dagsboro, Millville, Gumboro,
Ocean View, Frankford, South Bethany and Bethel.
Torrential rainfall is occurring with this storm. A Flash Flood
Warning is already in effect for this area. Do not drive your
vehicle through flooded roadways.
Frequent cloud to ground lightning is also occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3846 7569 3857 7570 3859 7518 3857 7518
3858 7516 3859 7515 3859 7511 3858 7509
3859 7506 3845 7505 3845 7538
TIME...MOT...LOC 2005Z 277DEG 16KT 3852 7507 3847 7585
JRKThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 1:02 PM EDT | Special Weather Statement | PHI | Atlantic | 28 min |
| Jun 9, 1:31 PM EDT | Areal Flood Advisory | PHI | Atlantic, Cape May, Cumberland | 2 hr |
| Jun 9, 1:31 PM EDT | Special Marine Warning | PHI | 119 min | |
| Jun 9, 1:50 PM EDT | Special Weather Statement | PHI | Cumberland | 25 min |
| Jun 9, 2:19 PM EDT | Special Weather Statement | PHI | Cape May, Cumberland | 26 min |
| Jun 9, 2:37 PM EDT | Flash Flood Warning | PHI | Atlantic, Cape May, Cumberland | 4 hr |
| Jun 9, 2:51 PM EDT | Special Weather Statement | PHI | Cumberland | 24 min |
| Jun 9, 3:17 PM EDT | Special Weather Statement | PHI | Cumberland | 28 min |
| Jun 9, 3:58 PM EDT | Special Marine Warning | PHI | 88 min | |
| Jun 9, 6:20 PM EDT | Areal Flood Warning | PHI | Cumberland | 4 hr |
| Jun 9, 12:51 PM EDT | Special Weather Statement | PHI | Sussex | 24 min |
| Jun 9, 1:04 PM EDT | Special Weather Statement | PHI | Kent | 56 min |
| Jun 9, 1:21 PM EDT | Severe Thunderstorm Warning | PHI | Kent | 39 min |
| Jun 9, 1:25 PM EDT | Flash Flood Warning | PHI | Sussex | 4 hr |
| Jun 9, 1:35 PM EDT | Areal Flood Advisory | PHI | Kent | 71 min |
| Jun 9, 1:35 PM EDT | Special Weather Statement | PHI | Sussex | 25 min |
| Jun 9, 2:00 PM EDT | Special Weather Statement | PHI | Sussex | 30 min |
| Jun 9, 2:24 PM EDT | Severe Thunderstorm Warning | PHI | Kent, Sussex | 51 min |
| Jun 9, 2:42 PM EDT | Areal Flood Advisory | PHI | Kent, Sussex | 58 min |
| Jun 9, 2:48 PM EDT | Severe Thunderstorm Warning | PHI | Sussex | 42 min |
| Jun 9, 2:53 PM EDT | Flash Flood Warning | PHI | Sussex | 4 hr |
| Jun 9, 3:06 PM EDT | Special Weather Statement | PHI | New Castle | 24 min |
| Jun 9, 3:26 PM EDT | Special Weather Statement | PHI | Sussex | 34 min |
| Jun 9, 3:45 PM EDT | Special Weather Statement | PHI | Kent | 45 min |
| Jun 9, 3:47 PM EDT | Areal Flood Advisory | PHI | Kent, New Castle | 3 hr |
| Jun 9, 3:53 PM EDT | Severe Thunderstorm Warning | PHI | Kent, New Castle | 37 min |
| Jun 9, 4:15 PM EDT | Flash Flood Warning | PHI | Sussex | 3 hr |
| Jun 9, 4:20 PM EDT | Flash Flood Warning | PHI | Kent | 3 hr |
| Jun 9, 4:24 PM EDT | Special Weather Statement | PHI | Kent | 51 min |
| Jun 9, 5:31 PM EDT | Special Weather Statement | PHI | Sussex | 44 min |
| Jun 9, 5:44 PM EDT | Areal Flood Warning | PHI | Sussex | 4 hr |
| Jun 9, 6:44 PM EDT | Areal Flood Warning | PHI | Sussex | 3 hr |
Nearby
Special Weather Statements in Delaware, 2018Every special weather statement in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.